Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    4
  • views
    8533

Accutane month 3 day 1

Here goes nothing

264 views

So far so good. I guess I have been lucky. My tryglyceride count was slightly high. 150 or 190 I can't remember. The doctor said they don't worry until level 400. That scares me. Skin is a little itchy. My dosage got bumped from 40mg to 80mg as of yesterday so I'm very nervous my side effects are going to double too. I have a headache today like I did when I first started the treatment. It looks like my skin pores are pushing everything out and they are getting much smaller. Quite interesting.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×